# SDR L1GA200000387

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCALIZED GOUGE NR 1 ENGINE MOUNT YOKE ASSY LOWER CUSP.  SENT OUT FOR OVERHAUL AND INSTALLED OVERHAULED PART.
